# SDR QXEA2024090900205

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N650QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000809
- Aircraft time: 13,505 hours, 9,085 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS WARNING CAME ON FOR A FEW SECONDS DURING CLIMB ABOVE 10,000 FT. ALSO SOMKE ALARM WENT OFF IN AFT LAVATORY. NO EVIDENCE OF SMOKE OR FUMES IN OR NEAR LAVATORY ALARM WENT OFF AFTER A FEW SECONDS. NO ONE WAS IN LAVATORY AT TIME OF WARNING AND SMOKE ALARM. REMOVED FROM SERVICE. C/W OPS TEST OF AFT LAV SMOKE DETECTOR REF. E175 AMM TASK 26-11-01-700-801-A. OPS TEST GOOD. NO DEFECTS NOTED. INTERROGATED CMC NO FAULTS FOUND. A/C OK FOR CONTINUED SERVICE. RETURNED TO SERVICE.
